# SDR 2003FA0000090

- Difficulty date: January 9, 2003
- Submitted: January 31, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: CA12P0201
- Part serial: J31070
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED MFG RECOMMENDED CELL PRESSURE TEST.  DOM JUNE 1991.
